Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Readers' alert: drug side-effects

MagazineOctober 2005 (Vol. 16 Issue 7)Readers' alert: drug side-effects

I was on simvastatin for 15 months and suffered incredible pain as a result

I was on simvastatin for 15 months and suffered incredible pain as a result. When I told my doctor, she put me on atorvastatin, which I took for five months. This made absolutely no difference, and the pain got so bad, I had to stop taking statins altogether. I consulted a doctor at my local hospital and he said to take a break from the medication for six months, then try again. However, I am not sure if I want to go through all that again. - D.F. Carter, West Midlands


Old-time-medicine salt cures my muscle cramps

Seeing pink flamingos

You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved